Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2013

  • Gradient schemes for the Stefan problem
    International Journal on Finite Volumes (2013) Volume 10 special     
  • Sub-logarithmic fluctuations for internal DLA
    Annals of Probability 41 (2013) 1160-1179     
  • Limiting spectral distribution of large sample covariance matrices associated with a class of stationary processes
    Journal of Theoretical Probability (2013) on line     
  • Existence of global strong solution and vanishing capillarity-viscosity limit in one dimension for the Korteweg system
    SIAM J. Math. Anal. 45 2 (2013) 469-494     
  • Growth of quotients of groups acting by isometries on Gromov hyperbolic spaces
    Journal of modern dynamics 7 2 (2013) 269-290     
  • Parameter sensitivity of CIR process
    Electronic Communications in Probability 18 34 (2013) 1-6     
  • The Oberbeck-Boussinesq approximation in critical spaces
    Asymptotic Analysis 84 (2013) 61-102     
  • Divergence
    Discrete and Continuous Dynamical Systems - Series S 6 5 (2013) 11 pages     
  • Inhomogeneous Diophantine approximation with general error functions
    Acta Arithmetica 160 1 (2013) 25--35     
  • Coefficients dominants de la Transformée hyperbolique en ondelettes 2D : Application à l'analyse de textures invariantes d' ́echelle, multifractales et anisotropes
    XXIV colloque GRETSI - Traitement du Signal et des Images (2013) ID103     
  • From logarithmic to subdiffusive polynomial fluctuations for internal DLA and related growth models
    Annals of Probability 41 (2013) 1115-1159     
  • Introduction à la géométrie différentielle discrète
    Ellipses Références sciences (2013) 216     
  • Propagation of long-crested water waves
    Discrete and Continuous Dynamical Systems - Series A 33 2 (2013) 599-628     
  • Existence and uniqueness of constant mean curvature spheres in Sol 3
    Journal für die Reine und Angewandte Mathematik (2013) 1-32     
  • One-dimensional general forest fire processes
    Mémoires de la Société Mathématique de France 132 (2013) VI-138 p.     
  • On the Optimal Stopping of a One-dimensional Diffusion
    Electronic Journal of Probability 18 34 (2013) 1-49     
  • Ferroelectric Pb(Zr,Ti)O 3 epitaxial layers on GaAs
    Applied Physics Letters 103 21 (2013) 212901     
  • A Remark on Almost Umbilical Hypersurfaces
    Archivum Mathematicum 49 1 (2013) 1-7     
  • Rosenthal-type inequalities for the maximum of partial sums of stationary processes and examples
    Annals of Probability (2013)      
  • Randomized Urn Models revisited using Stochastic Approximation
    Annals of Applied Probability 23 4 (2013) 1409-1436     
  • A new model for shallow viscoelastic fluids
    Mathematical Models and Methods in Applied Sciences 23 8 (2013) 1479-1526     
  • The volume product of convex bodies with many hyperplane symmetries
    American Journal of Mathematics 135 2 (2013) 1-37     
  • Simulation of Lévy processes and option pricing
    The Journal of Computational Finance 17 (2013) 41-69     
  • An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility
    Stochastic Processes and their Applications 123 (2013) 2500-2521     
  • The volume product of convex bodies with many hyperplane symmetries
    American Journal of Mathematics 135 2 (2013) p. 311-347     
  • Local behavior of traces of Besov functions: Prevalent results
    Journal of Functional Analysis 264 3 (2013) 631-660     
  • Study of a numerical scheme for miscible two-phase flow in porous media
    Numerical Methods for Partial Differential Equations (2013) 30(3):723-748, 2014     
  • Maximizing points and coboundaries for an irrational rotation on the Circle
    ETDS 33 1 (2013) 24-48     
  • Dimensions of some fractals defined via the semigroup generated by 2 and 3
    Israël Journal of Mathematics (2013) Avril     
  • Lineage dynamics and mutation-selection balance in non-adapting asexual populations
    Journal of Statistical Mechanics: Theory and Experiment 2013 (2013) P01013     
  • When Van Gogh meets Mandelbrot: Multifractal classification of painting's texture
    Signal Processing (2013) pp. 554-572     
  • The supports of higher bifurcation currents.
    Annales de la Fac. des Sc. de Toulouse 22 3 (2013) 445-464.     
  • A note on biharmonic submanifolds of product spaces
    Journal of Geometry 104 2 (2013) 375-381     
  • Incompressible flows with piecewise constant density
    Archive for Rational Mechanics and Analysis 207 (2013) 991-1023     
  • Large Deviations for Quasi-Arithmetically Self-Normalized Random Variables
    ESAIM: Probability and Statistics 17 1 (2013) 1--12     
  • Positivity and lower bounds for the density of Wiener functionals
    Potential Analysis 39 2 (2013) 141-168     
  • Rational countable steps functions on the Circle and ergodicity of Maharam measures
    Bulletin of the London Math. Soc. 1 1 (2013) 1-13     

2012

  • A note on the controllability of jump diffusions with linear coefficients
    IMA Journal of Mathematical Control and Information 29 3 (2012) 427-435     
  • On the Lawrence-Doniach model of superconductivity: magnetic fields parallel to the axes.
    J. Eur. Math. Soc. 14 6 (2012) 1825-1857     
  • Null-series on the complex sphere
    J. Approx. Theory 164 10 (2012) 1427-1442     
  • Some applications of linear programming formulations in stochastic control
    Journal of Optimization Theory and Applications 155 2 (2012) 572-593     
  • Small-stencil 3D schemes for diffusive flows in porous media
    ESAIM: Mathematical Modelling and Numerical Analysis 46 (2012) 265-290     
  • Circular Law Theorem for Random Markov Matrices
    Probability Theory and Related Fields 152 (2012) 751-779     
  • Reverse estimates in growth spaces
    Math. Z. 271 (2012) 399-413     
  • A point of view on Gowers uniformity norms
    New York Journal of Mathematics 18 (2012) 213-248     
  • Hypersurfaces of Spinc manifolds and Lawson Type correspondence
    Annals of Global Analysis and Geometry 42 3 (2012) 421-442     
  • Skew Killing spinors
    Central European Journal of Mathematics 10 3 (2012) 844-856     
  • Finite volume schemes for the biharmonic problem on general meshes
    Mathematics of Computation 81 280 (2012) 2019-2048     
  • Existence of strong solutions in a larger space for the shallow-water system
    Advances in Differential Equations 17 (2012) 1085-1114     
  • General nonexact oracle inequalities for classes with a subexponential envelope
    Annals of Statistics 40 2 (2012) 832-860     
  • A point of view on Gowers uniformity norms
    New York Journal of Mathematics 18 (2012) 213--48     
  • On the existence of a time inhomogeneous skew Brownian motion and some related laws
    Electronic Journal of Probability 17 (2012) 19:1-27     
  • A Lagrangian Approach for the Incompressible Navier-Stokes Equations with Variable Density
    Communications on Pure and Applied Mathematics 65 (2012) 1458-1480     
  • American options by Malliavin calculus and nonparametric variance and bias reduction methods
    SIAM Journal on Financial Mathematics 3 1 (2012) 479 - 510     
  • The smooth-fit property in an exponential Lévy model
    Journal of Applied Probability 49 1 (2012) 137-149     
  • Eigenvalue pinching and application to the stability and the almost umbilicity of hypersurfaces
    Mathematische Zeitschrift 271 (2012) 469-488     
  • LOCALLY NEARLY SPHERICAL SURFACES ARE ALMOST-POSITIVELY c-CURVED
    Methods and Applications of Analysis 18 3 (2012) 269-302     
  • Vertex centred Discretization of Two-Phase Darcy flows on General Meshes
    ESAIM: Proceedings 35 (2012) 59-78     
  • Sample Path Large Deviations for Squares of Stationary Gaussian Processes
    Theory of Probability and Its Applications c/c of Teoriia Veroiatnostei i Ee Primenenie 57 2 (2012) 395--405     
  • A survey on Fourier analysis methods for solving the compressible Navier-Stokes equations
    Science China Mathematics 55 2 (2012) 245--275     
  • Convergence in law in the second Wiener/Wigner chaos
    Electronic Communications in Probability 17 36 (2012) 1-12     
  • Linearization techniques for $\mathbb{L}^{\infty}$-control problems and dynamic programming principles in classical and $\mathbb{L}^{\infty}$-control problems
    ESAIM: Control, Optimisation and Calculus of Variations 18 3 (2012) 836-855     
  • High-order explicit time-integrators for discontinuous Galerkin discretizations of the Maxwell equations
    International Journal of Modeling, Simulation, and Scientific Computing 4 1 (2012) Article ID : 1250029     
  • Dynamical properties of the negative beta transformation
    Ergodic Theory and Dynamical Systems 32 5 (2012) 1673-1690     
  • The divergence equation in rough spaces
    Journal of Mathematical Analysis and applications 386 1 (2012) 10--31     
  • Viability, invariance and reachability for controlled piecewise deterministic Markov processes associated to gene networks
    ESAIM: Control, Optimisation and Calculus of Variations 18 2 (2012) 401-426     
  • Exercise Boundary of the American Put Near Maturity in an Exponential Lévy Model
    Finance and Stochastics 17 2 (2012) 355-394     
  • Some recent developments in functional inequalities
    Journées MAS 2012 - Concentration et application 44 (2012) 338-354     
  • Interactions between compressed sensing, random matrices, and high dimensional geometry
    Société Mathématique de France (2012) In press (Panoramas et Synthèses n°37)     
  • Conservation of geometric structures for non-homogeneous inviscid incompressible fluids
    Communications in Partial Differential Equations 37 9 (2012) 1553-1595     
  • The periodic unfolding for a Fredholm alternative in perforated domains
    IMA Journal of Applied Mathematics 77 (2012) 837 - 854     
  • Madelung, Gross-Pitaevskii and Korteweg
    Nonlinearity 25 10 (2012) 2843-2873     
  • Optimal stopping in a general framework
    Electronic Journal of Probability 17 72 (2012) 1-28     
  • Convergence of a misanthrope process to the entropy solution of 1D problems
    Stochastic Processes and their Applications 122 (2012) http://www.sciencedirect.com/science/article/pii/S0304414912001536     
  • An a priori estimate for the singly periodic solutions of a semilinear equation
    Asymptotic Analysis 76 2 (2012) 115--122     
  • An application of shadow systems to Mahler's conjecture.
    Discrete and Computational Geometry 48 3 (2012) 721-734     
  • Level sets of multiple ergodic averages
    Monatshefte für Mathematik 168 (2012) 17--26     
  • Condition number of a square matrix with i.i.d. columns drawn from a convex body
    Proceedings of the American Mathematical Society 140 (2012) 987-998     
  • Transport-entropy inequalities on the line
    Electronic Journal of Probability 17 49 (2012) 1-18     
  • Linear stability analysis of first-order delayed car-following models on a ring
    Physical Review E : Statistical, Nonlinear, and Soft Matter Physics 86 3 (2012) 036207-036216     
  • Lack of compactness in the 2D critical Sobolev embedding, the general case
    Comptes Rendus Mathématique 350 (2012) 177--181     
  • Short loop decompositions of surfaces and the geometry of Jacobians
    Geometric And Functional Analysis 22 1 (2012) 37-73     
  • Rates of convergence in the strong invariance principle under projective criteria
    Electronic Journal of Probability 17 (2012) 1-31     
  • Vertex-centred Discretization of Multiphase Compositional Darcy Flows on General Meshes
    ECMOR XIII - 13th European Conference on the Mathematics of Oil Recovery (2012)      
  • Grid Orientation Effect in coupled Finite Volume Schemes
    IMA Journal of Numerical Analysis (2012) http://imajna.oxfordjournals.org/cgi/authordata?d=10.1093/imanum/drs016&k=929ef8d7     
  • Chevet type inequality and norms of submatrices
    Studia Mathematica 210 (2012) 35-56     
  • On ergodic two-armed bandits
    The Annals of Applied Probability : an official journal of the institute of mathematical statistics 22 2 (2012) 457-476     
  • On the well-posedness of the full low-Mach number limit system in general critical Besov spaces
    Communications in Contemporary Mathematics 14 3 (2012) 47 pages     
  • Numerical modeling of the mount Steller landslide flow history and of the generated long period seismic waves
    Geophysical Research Letters 39 16 (2012) L16402     
  • Central limit theorems for additive functionals of ergodic Markov diffusions processes
    ALEA : Latin American Journal of Probability and Mathematical Statistics 9 2 (2012) 337-382     

Pages